# SDR IPXA10658705

- Difficulty date: March 3, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP WHEN LANDING GEAR EXTENDED APPROACH A STRONG ODOR OF BURNING RUBBER ENTERED THE COCKPIT.  ODOR DISSIPATED BY LANDING.  PERFORMED VISUAL INSPECTION OF INLET AND EXHAUST ON LEFT AND RIGHT PACK.  RAN BOTH PACKS AT FULL HOT NO DISCREPANCIES NOTED.
